Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 816473, 9 pages
http://dx.doi.org/10.1155/2014/816473
Research Article

A Pseudospectral Algorithm for Solving Multipantograph Delay Systems on a Semi-Infinite Interval Using Legendre Rational Functions

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics and Computer Sciences, Cankaya University, Ankara, Turkey
4Institute of Space Sciences, 76900 Magurele-Buchaarest, Romania
5Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
6Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
7Department of Basic Science, Institute of Information Technology, Modern Academy, Cairo 11931, Egypt

Received 26 December 2013; Accepted 25 April 2014; Published 19 May 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 E. H. Doha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods: Fundamentals in Single Domains, Springer, New York, NY, USA, 2006. View at MathSciNet
  2. A. H. Bhrawy and M. A. Alghamdi, “A shifted Jacobi-Gauss-Lobatto collocation method for solving nonlinear fractional Langevin equation involving two fractional orders in different intervals,” Boundary Value Problems, vol. 2012, article 62, 2012. View at Google Scholar · View at Zentralblatt MATH
  3. A. H. Bhrawy, “A Jacobi-Gauss-Lobatto collocation method for solving generalized Fitzhugh-Nagumo equation with time-dependent coefficients,” Applied Mathematics and Computation, vol. 222, pp. 255–264, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. H. Doha, A. H. Bhrawy, M. A. Abdelkawy, and R. A. Van Gorder, “Jacobi-Gauss-Lobatto collocation method for the numerical solution of 1+1 nonlinear Schrödinger equations,” Journal of Computational Physics, vol. 261, pp. 244–255, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. B. Koc, M. Cakmak, A. Kurnaz, and K. Uslu, “A new Fibonacci type collocation procedure for boundary value problems,” Advances in Difference Equations, vol. 2013, article 262, 2013. View at Google Scholar
  6. Y. Simsek, “Unification of the Bernstein-type polynomials and their applications,” Boundary Value Problems, vol. 2013, article 56, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. A. Finlayson, The Method of Weighted Residuals and Variational Principles, Academic Press, New York, NY, USA, 1972.
  8. D. Funaro, “Computational aspects of pseudospectral Laguerre approximations,” Applied Numerical Mathematics, vol. 6, no. 6, pp. 447–457, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B.-y. Guo, “Jacobi approximations in certain Hilbert spaces and their applications to singular differential equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 373–408, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  11. B.-Y. Guo, J. Shen, and Z.-Q. Wang, “A rational approximation and its applications to differential equations on the half line,” Journal of Scientific Computing, vol. 15, no. 2, pp. 117–147, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B.-Y. Guo, J. Shen, and Z.-Q. Wang, “Chebyshev rational spectral and pseudospectral methods on a semi-infinite interval,” International Journal for Numerical Methods in Engineering, vol. 53, no. 1, pp. 65–84, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. H. Doha, A. H. Bhrawy, R. M. Hafez, and R. A. Van Gorder, “A Jacobi rational pseudospectral method for Lane-Emden initial value problems an astrophysics on a semi-infinite interval,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  14. E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. M. Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics, vol. 77, pp. 43–54, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. H. Doha, A. H. Bhrawy, R. M. Hafez, and R. A. Van Gorder, “Jacobi rational-Gauss collocation method for Lane-Emden equations of astrophysical significance,” Nonlinear Analysis: Modelling and Control. In press.
  16. Y.-G. Yi and B.-Y. Guo, “Generalized Jacobi rational spectral method on the half line,” Advances in Computational Mathematics, vol. 37, no. 1, pp. 1–37, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Parand, M. Shahini, and M. Dehghan, “Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane-Emden type,” Journal of Computational Physics, vol. 228, no. 23, pp. 8830–8840, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Parand and M. Razzaghi, “Rational Chebyshev tau method for solving higher-order ordinary differential equations,” International Journal of Computer Mathematics, vol. 81, no. 1, pp. 73–80, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. O. R. Işik, Z. Güney, and M. Sezer, “Bernstein series solutions of pantograph equations using polynomial interpolation,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 357–374, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. El-Safty and S. M. Abo-Hasha, “On the application of spline functions to initial value problems with retarded argument,” International Journal of Computer Mathematics, vol. 32, pp. 173–179, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Biazar and B. Ghanbari, “The homotopy perturbation method for solving neutral functional-differential equations with proportional delays,” Journal of King Saud University: Science, vol. 24, no. 1, pp. 33–37, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. M. Sezer, S. Yalçinbaş, and N. Şahin, “Approximate solution of multi-pantograph equation with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 214, no. 2, pp. 406–416, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Gülsu and M. Sezer, “A Taylor collocation method for solving high-order linear pantograph equations with linear functional argument,” Numerical Methods for Partial Differential Equations, vol. 27, no. 6, pp. 1628–1638, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  26. D. J. Evans and K. R. Raslan, “The Adomian decomposition method for solving delay differential equation,” International Journal of Computer Mathematics, vol. 82, no. 1, pp. 49–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Tohidi, A. H. Bhrawy, and K. Erfani, “A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 4283–4294, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z.-H. Yu, “Variational iteration method for solving the multi-pantograph delay equation,” Physics Letters. A, vol. 372, no. 43, pp. 6475–6479, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Widatalla, “A comparative study on the stability of Laplace-adomian algorithm and numerical methods in generalized pantograph equations,” ISRN Computational Mathematics, vol. 2012, Article ID 704184, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH